Mathematica Balkanica
 
» Current Issue
» Archive
» About Our Publication
» Instructions to Authors
» Editorial Board
» Contact Info


Current Issue - Vol. 26 (2012), Fasc. 1-2

Proceedings of the 6th International Conference “Transform Methods & Special Functions, 2011”

V. Kiryakova
On Some of Professor Peter Rusev’s Contributions
 

1

L.N. Apostolova
Hyperbolic Fourth-R Quadratic Equation and Holomorphic Fourth-R Polynomials
 

15

E. Bazhlekova
Strict Lp Solutions for Nonautonomous Fractional Evolution Equations

 

25

L. Boyadjiev, B. Al-Saqabi
Solutions of Fractional Diffusion-Wave Equations in Terms of H-functions

 

35

G. Boychev
Hermite Series with Polar Singularities

 

49

G. Chobanov, I. Dimovski
Exact Solutions of Nonlocal Pluriparabolic Problems
 

53

B. Datsko, Yu. Luchko
Complex Oscillations and Limit Cycles in Autonomous Two-Component Incommensurate Fractional Dynamical Systems

 

65

I.H. Dimovski, V.Z. Hristov
Commutants of the Square of Differentiation on the Half-Line

 

79

I. Dimovski, Y. Tsankov
Exact Solutions of Nonlocal BVPs for the Multidimensional Heat Equations
 

89

D. Jankov, T.K. Pogány
Integral Representations of Functional Series with Members Containing Jacobi Polynomials


 
103

S.L. Kalla, N. Virchenko, I. Alexandrovich
Inverse Problems Involving Generalized Axial-Symmetric Helmholtz Equation

 

113

A.-N. El-Kassar, M. Salameh, M. Bitar
EPQ Model with Imperfect Quality Raw Materia

 

123

V. Krasniqi, F. Merovci
Some Completely Monotonic Properties for the (p, q)-Gamma Function

 

133

S. Marinković , M. Stanković , E. Mulalić
The Deformed Trigonometric Functions of two Variables

 

147

I. Matychyn, A. Chikrii, V. Onyshchenko
Conflict-Controlled Processes Involving Fractional Differential Equations with Impulses

 

159

G.V. Milovanović, A.S. Cvetković
Special Classes of Orthogonal Polynomials and Corresponding Quadratures of Gaussian Type

 

169

Y. Nikolova
α-Mellin Transform and One of Its Applications

 

185

T. Odzijewicz, D.F.M. Torres
Calculus of Variations with Classical and Fractional Derivatives

 

191

J. Paneva-Konovska
Inequalities and Asymptotic Formulae for the Three Parametric Mittag-Leffler Functions

 

203

Y. Polatoğlu, M. Aydoğan, A. Yemisci
Growth Theorem and the Radius of Starlikeness of Close-to-Spirallike Functions

 

211

P.M. Rajković, P. Barry, N. Savić
Number Sequences in an Integral Form with a Generalized Convolution Property and Somos-4 Hankel Determinants

 

219

M.A. Rakha
On a Generalization of a Theorem due to Larcombe on the Sum of a 3F2 Series

 

229

I. Shilin
SO
(2, 1)-Invariant Double Integral Transforms and Formulas for the Whittaker Functions

 

241

N. Virchenko
On Some Generalizations of Classical Integral Transforms

 

257
Information on TMSF Conferences and Related Meetings in 2012

 

265